# SDR COMA0260015

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 4,288 hours, 4,300 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 601R751133
- Part serial: MX603814
- Condition: Overtemp
- Location: L/H
- Part time: 371 hours, 370 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5951 HYDRAULIC SYSTEM #1 HIGH TEMP WARNING.REPLACED THE LEFT ENGINE HYDRAULIC PUMP.
